Ver todas las categorías

CVS Health Original Prescription Strength Non-Drowsy Allergy Relief-D Tablets, Pseudoephedrine Sulfate, USP 240mg Loratadine, USP 10mg

5.0
(2)

Cómo conseguirlo

RecogerNo disponible
EnvíoNo disponible
Unidades:
Checking store inventory

Información

CVS Health Original Prescription Strength Non-Drowsy Allergy Relief-D Tablets, Pseudoephedrine Sulfate, USP 240mg Loratadine, USP 10mg
5 u., 0.12 lb. N.° de artículo 664979

Elegible para HSA/FSA

24 Hour Relief of: Nasal & Sinus Congestion due to Colds or Allergies; Sneezing; Runny Nose; Itchy, Watery Eyes; Itchy Throat or Nose due to Allergies

Specifications
ProblemaAlergias
FormularioTabletas, pastillas y cápsulas
Etapa de vidaAdulto
Tipo de productoTratamientos para la alergia
Cantidad1-60 u.

Ingredientes

Active Ingredients: Loratadine, USP 10mg, Pseudoephedrine Sulfate, USP 240mg

Inactive Ingredients: calcium carbonate, colloidal silicon dioxide, hydroxypropyl cellulose, hypromellose, iron oxide black, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, shellac glaze, sodium alginate, sodium citrate, talc and titanium dioxide

Indicaciones

  • Do not divide, crush, chew or dissolve the tablet
  • Do not divide, crush, chew or dissolve the tablet

Adults and children 12 years and over 1 tablet daily with a full glass of water; not more than 1 tablet in 24 hours.

Niñas menores de 12 años de edad: consulte a un médico.

Consumidores con enfermedad hepática o renal: consulte a un médico.

Advertencia(s)

Warnings: Do not use

  • alguna vez tuvo una reacción alérgica a este producto o a cualquiera de sus ingredientes
  • If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. Si no sabe si su medicamento recetado contiene un IMAO, consulte a un médico o farmacéutico antes de tomar este producto.
From CVS Health
See all CVS Health products
Productos relacionados
Allegra
16
Available at your local CVS pharmacy counter. Not available for purchase on CVS.com.For your worst allergy symptoms, choose the brand that offers fast*, non-drowsy, 12-hour relief: Allegra. Allegra-D Tablets start working in one hour to give you 12 hours of ...
Claritin
453
HSA/FSA Eligible Get powerful, non-drowsy, relief from your worst allergy symptoms. 24-Hour allergy relief #1 Physician recommended Non-Drowsy brand Non-Drowsy relief against pollen, mold, dust and pets Temporarily relieves runny nose, sneezing, itchy, watery eyes, and itchy nose or throat ...
CVS Health
42
Comparar con el ingrediente activo de Claritin en tabletas. Con la loratadina en tabletas,10 mg para el alivio de la alergia que no provoca somnolencia de CVS Health, podrá dejar de estornudar y disfrutará de la primavera sin los temidos síntomas de las alergias estacionales. ¿Caspa de mascotas, moho y polvo? No problem. One dose ...
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

CVS Health Original Prescription Strength Non-Drowsy Allergy Relief-D Tablets, Pseudoephedrine Sulfate, USP 240mg Loratadine, USP 10mg

5.0
(2)
Solo en tiendas